# SDR 2012FA0000341

- Difficulty date: May 26, 2012
- Submitted: May 27, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,166 hours, 29,301 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Warning Bell
- Condition: Weak
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TO CABIN CALL BELL VERY WEAK IN FLIGHT CANNOT HEAR.  TURNING SEAT BELT SIGN ON IN FLIGHT, VERY WEAK CANNOT HEAR.
